# SDR SWAA2022092645471

- Difficulty date: August 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 27,113 hours, 12,631 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR REQUIRES ADJUSTMENT. / [01] PARTIAL ACCOMPLISHMENT OF FED ADJUSTMENT PER AMM 52-11-00-820-801; PARAGRAPHS 2.H; I; J.(2); K; L; M.(2); AND O THRU T. VERIFIED TOP GATE ADJUSTMENT PER PARAGRPAH 2.N.;[02] COMPLETED STEP 1. ACCOMPLISHED FED SOFT UNLATCHING ADJUSTMENT OF UPPER AND LOWER LATCH TORQUE TUBES PER AMM 52-11-00-820-802.;[03] CAL TOOL ID: ATS827; DUE: 02/2023 CAL TOOL ID: PER2152; DUE: 04/2023;[04] VERIFIED CORRECTIVE ACTIONS 1-3.;[05] OK TO INSTALL STEP 2;[06] VERIFIED PARTIAL UPDATE STEP 2.;[07] COMPLETED STEP 2;[08] COMPLETED STEP 3;[09] VERIFIED STEPS 2 AND 3.;[10] COMPLETED STEP 4. VERIFIED COMPLETION OF FED ADJUSTMENT;[11] VERIFIED CORRECTIVE ACTION 10 COMPLETED
